Greetings from the Illinois Journal of Mathematics …
The most recent issue of IJM (Volume 60:3-4) is now online:
- Common hypercyclic vectors for certain families of differential operators (N. Tsirivas)
- Local-to-global rigidity of Bruhat–Tits buildings (Mikael De La Salle and Romain Tessera)
- Constructions of exotic group C∗-algebras (Matthew Wiersma)
- On the behavior of singularities at the F-pure threshold (Eric Canton, Daniel J. Hernández, Karl Schwede, and Emily E. Witt)
- Weighted local Hardy spaces associated to Schrödinger operators (Hua Zhu and Lin Tang)
- Purely infinite totally disconnected topological graph algebras (Hui Li)
- Strong measure zero sets in Polish groups (Michael Hrušák and Jindřich Zapletal)
- Fatou’s theorem for subordinate Brownian motions with Gaussian components on C1,1open sets (Hyunchul Park)
- Non-compact subsets of the Zariski space of an integral domain (Dario Spirito)
- A note on nonexistence of multiple black holes in static vacuum Einstein space–times (H. Baltazar and B. Leandro)
- On the injective dimension of F-finite modules and holonomic D-modules (Mehdi Dorreh)
- Koszul factorization and the Cohen–Gabber theorem (C. Skalit)
- Asymptotic stabilization of Betti diagrams of generic initial systems (Sarah Mayes-Tang)
- Newton’s lemma for differential equations (Fuensanta Aroca and Giovanna Ilardi)
- On the classification of rational sphere maps (John P. D’Angelo)
The most recent five years of IJM are available online to subscribers. Articles older than five years are open access.
Special Volume in Honor of Wolfgang Haken
Copies of the special issue featuring a collection of articles in honor of Wolfgang Haken are available for purchase. The issue also includes a reprint of Haken’s “On Homotopy 3 Spheres,” originally published in 1960 in the Illinois Journal of Mathematics. Haken’s most famous mathematical achievement is his solution (with Ken Appel, in 1976–77) of the Four Color Problem in graph theory.
The Haken volume may be purchased for $35 from the Illinois Journal of Mathematics. Please email firstname.lastname@example.org to order. Payment must be by check drawn on a U.S. bank or by credit card (please call +1 217-333-3410). There is a $32 surcharge for postage outside of North America.
About the Illinois Journal of Mathematics
The Illinois Journal of Mathematics was founded in 1957 by Reinhold Baer, Joe Doob, Abraham Taub, George Whitehead, and Oscar Zariski. The inaugural volume featured papers of many of the world’s leading figures in the key areas of mathematics at the time: William Feller, Paul Levy, and Paul Malliavin in probability theory; Richard Bellman, R.P. Boas, Jack Hale, and Edwin Hewitt in analysis; Marvin Marcus, Olga Taussky, and Oscar Zariski in algebra; and Paul Erdös, L.J. Mordell, and John Tate in number theory. Distinguished researchers such as J. Bourgain, A. Calderon, S.S. Chern, H. Kesten, and K. Uhlenbeck have served as editors of IJM. With managing editorship in the Department of Mathematics at the University of Illinois at Urbana-Champaign, the journal remains a highly regarded peer-reviewed platform for dissemination of significant new results in all active areas of mathematics research.
The Illinois Journal of Mathematics (ISSN 0019-2082) is published quarterly (Spring, Summer, Fall, Winter) by the Department of Mathematics of the University of Illinois at Urbana-Champaign. Volumes run concurrent with the calendar year.
To subscribe or to request a free sample issue, please send an email to email@example.com
To unsubscribe from these emails, please send an email to firstname.lastname@example.org with "Unsubscribe" in the subject line or body.